# SDR COM60428

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916403
- Condition: Defective
- Location: Nr 1
- Part time: 913 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILERON AND FLIGHT SPOILER FAULT MESSAGE ON EICAS.  REPLACED THE NR 1 SECU.
